# SDR SWAA060130

- Difficulty date: January 11, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 47,041 hours, 46,718 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 6545871
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND R1 DOOR FWD LOWER FRAME CRACKED AT DOOR STOP.  REMOVED AND REPLACED DOOR PER MM.
